Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

All autohomeomorphisms of connected Menger manifolds are stable


Author: Katsuro Sakai
Journal: Proc. Amer. Math. Soc. 122 (1994), 1289-1291
MSC: Primary 57N20; Secondary 54F15, 57N99
MathSciNet review: 1273522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizing the result of Chigogidze (1991), we prove that all autohomeomorphisms of connected Menger manifolds are stable (in the sense of Brown and Gluck).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N20, 54F15, 57N99

Retrieve articles in all journals with MSC: 57N20, 54F15, 57N99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1273522-9
Keywords: Autohomeomorphism, Menger manifold, stable
Article copyright: © Copyright 1994 American Mathematical Society